RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2008, Volume 8, Issue 4  


Mathematics
Generalized regular systems of differential equations
T. M. Aldybekov
3
The theorem on equiconvergence for the integral operator on simplest graph with cycle
M. Sh. Burlutskaya
8
Spectral sequences of fibre tolerance spaces
I. A. Klyaeva
13
Operator integration with an involution having a power singularity
V. V. Kornev, A. P. Khromov
18
On the distribution of the numbers with binary expansions of a special type in arithmetic progressions
A. P. Naumenko
34

Mechanics
Chaotic motion of nonlinear system
V. S. Aslanov, B. V. Ivanov
38
The stabilization of program motions of firm body on a moving platform
S. P. Bezglasnyi, O. A. Mysina
44
The one-dimensional micropolar theory of elastic rods basic parities construction
A. A. Iliykhin, D. V. Timoshenko
52
Electornic publications and scientific-educational resources of the internet
A. D. Polyanin, A. I. Zhurov
61

Computer science
Morphismes based on compatible tolerances of finite automata
I. P. Mangusheva
80
Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020